# SDR SWIA201333664

- Difficulty date: May 23, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 29,924 hours, 25,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND SCREW HOLES ON CARGO FLOOR SUPPORT ANGLE AT FS 621.00 BETWEEN LBL 9.0 AND LBL 27.0. (C-CHECK)  REPAIRED AREAS OF CORROSION ON FS 621 FLOOR SUPPORT BETWEEN LBL9 AND LBL 27 IAW REO.
